# SDR YENA20160130077

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661003
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WET AREA AFT RT FLOOR SUPPORT EIGHT INCHES AFT OF FRAME 17, RBL 48.  R & R FWD WET AREA RT AFT SUPPORT IAW SRM 51-41-02 & 51-43-04.
